Losartan when to take

Common Questions and Answers about Losartan when to take

cozaar

I cannot remember if I took my Losartan today or not - 100 mg. should I take it?
my head went numb in the back and I started to feel faint on 25-50mg a day. maybe it's better to not take it. what happens in hypotension is that the oxygen flow to the heart and brain is actually reduced so you become faint which is terrible because then your cells start to die.
I went to a new chemist this morning and he said I should never take the 2 tablets together as they will cause low blood pressure. I went to the doctors last year for a check up and complained of low blood pressure ( I took a list of my last 20 readings) but was told it is nothing to worry about!. The pharmascist showed me on his computer the comments about it, and it was very worrying. I am 73. Why didn't someone mention it sooner? Could this be why I have Erectile Dysfunction?
Is it possible my persistent cough and swelling has nothing to do with asthma? Was I misdiagnosed? I would like to be able to take my walks again around the neighborhood and to Church without completely running out of breath. Again, thank you.
I haven't had any other problems with Lisinopril besides the cough and I am scared to change meds and take the chance of worse side effects. I am just wondering if anybody has any thoughts on Lisinopril vs Losartan to help me decide if I should change meds. Thanks!!!
What about your cortisol? How many days did they say it would take to get the losartan up to the most therapeutic levels in the body (or did they)?
Hopefully, my body is ready to take over on it’s on. If not, I will quit them when it is. One thing is for certain, our bodies do get dependant on them. Because of the muscle pains, quitting the Lortab will just have to wait for a while. Communicate and be Honest with your Dr. and try everything in your power to complete the battle. Remember to Communicate and be Honest with your Dr.
One lady I know was taking a pretty high dosage (300 mg of Avapro/irbesartan per day, the max you should take for that drug) and her aorta shrunk from 4.2 cm to 3.7 cm over a 6-mo. period. None of that answers your question directly, but there is indirect, un-official basis for having a lot of hope for these studies. Talk to your cardiologist and see if he or she will prescribe some for you at a *HIGH* dosage. You're almost at the threshold for surgery, so tread carefully.
Hi Sue, Please take a moment to click on my screen name to view my many prior posts on this topic. Also visit www. marfanlife .net/bb3 (remove the spaces; I put them in there so that this website would let me display the address) and look at the "Pharmacy" section for extensive discussion on this topic. My understanding is that it would be OK for a teenager to be on this type of drug, especially one who is only 3 years from being an adult.
Has losartan been tested with tx drugs to insure it doesn't interfere with destroying HCV? I've been taking norvasc (amlodipine besylate) and atenolol for about 5 years. I recently read that both of these drugs can be quite harmful to your liver, especially with HCV. 6 years ago I had a biopsy with no fibrosis after 22-25 years of disease. A couple of months ago my latest biopsy showed stage 2 fibrosis. I wonder if the blood pressure medication contributed to the fibrosis.
I am a Type II diabetic. My new doctor switched me to Losartan 50mg, which I am suppose to take half the pill daily. I take it at night, because the warning label said may cause dizziness or tiredness. This medicine is prescribed to help my kidney's and heart. However, I have been taking this medicine for about a week and I have notice something different about my dreams. My question is: Are vivid dreams, nightmares, and/or hallicinations a possiblity with Losartan?
As far as which drugs you can take, that is something you and your doctor are going to have to figure out. Your doctor knows your medical problems. All drugs do not work on all people. Many people have good results from some drugs and yet have poor results from others. Your doctor should know any other medical problems that you have and which drugs may be the best possible drugs to take instead of the drugs you are now taking. One size does not fit all.
I do take it for hypertension. Earlier I was only on losartan, but the doctor added diuretic 3years ago to control HBP it better. Now I have moved to Diovan+Diuretic to try to improve other side effects of losartan medication (still not better with diovan anyways, I always feel tired). I also take both the medications in the morning itself (before 11am).
The Doc also changed my med from Metoprolol Succinate ER 25mg to Bisoprolol 5mg once daily in addition to Losartan 25 in the morning. I am too scared to take the new med as I read 5 mg is equivalent to Metoprolol 100mg. I am scared to take in the night due to the fear of hypotension and low pulse rate. But the doc assured that nothing would happen but I am too scared to take an initial dose of 5mg Bisoprolol straightaway....
I had high blood pressure prior to tx and still take 10 mg of norvasc for it. I am in week 32 of tx and my blood pressure has been fine.
scared to take next one prescribed!! I've been to an Allergist this past week for skin testing... but, does anyone else suffer from BP med allergies? I get itchy all over, cheeks swell, face puffs a bit and face and neck turns bright red...Help!
then JULY 19 2013 sat.night i was brought at near 24hrs FAMILY CENTER here in our town and when i said to my 1st doctor i feel a severe heartburn, chest pain, cough and sleeping dis order, bloatedness and shortness of breath. then my BP is uncontrolled my 1st week was so terrible. but as i continue to follow with my doctor advice and prescriptions give me some medicine like ESOPMEPRAZOLE NEXIUM and GANATON, DOMPERIDONE and LOSARTAN plain for my BP.
I believe you are not that predisposed to have cough when you take amlodipine because unlike losartan, it does not predisposed you to have infections that causes cough. Nevertheless, before switching medications you have to consult with your physician first.
All drugs are processed by the liver to some degree. No way to get around that. What drugs to take? It depends on how damaged your liver is as to what drugs are appropriate. If you have little liver damage you can take anything you want as any other person can. Only if you have advanced fibrosis should you be concerned about the choice of meds.
Make sure you take them at the same time every night. The possible reason your doctor wants you to take these at night is so that you won't experience what is called "orthostatic hypertension" where your blood pressure is what is considered normal for you while you are sitting/lying down and when you rise/stand up, you can pass out because your b/p drops suddenly. So take care not to hop out of bed quickly in the morning after you take these.
No change in diastolic and its well under 85mm/Hg most of the times. The doc said to increase Losartan by another 25mg thus the total 50mg. Is it ok to go for such dose change as I worried about low BP particularly diastolic. Other doc said to increase Metoprolol to 50mg ER and losartan 25mg. I dont know which one to follow.Secondly my Total Cholestro varies from 180 to 230 and HDL 40 to 50 and LDL 100 to 130 and TGL always above 200.
it continues till now a month has passed. When i sit down it gets continous. when i walk and sleep i am fine. i also take amlodipine and losartan recently .
uk - A blood-pressure medicine, losartan (Cozaar®), has been shown to reverse the effects of early-stage liver failure in some patients, possibly through decreasing the effects of NF-kB in the body. Newcastle University researchers analysed a small clinical trial of losartan, a drug normally prescribed for hypertension, on 14 patients in Spain, who had Hepatitis C.
You should also discuss the possibility of the losartan causing the vertigo, in which case you may need to stop it altogether. There are many other medications for diabetic neuralgia that may help too. Common ones include Elavil, Neurontin and Cymbalta. Talk to your doctor about those too. take care.
I don't know what a person is to do. I need a doctor to get along with to treat and prescribe for my COPD. I take Albuterol and Spiriva. I fear alienating yet another doctor over this BP medication and having no one to treat me for my COPD.
A drug known for lowering blood pressure, losartan, has shown great promise to stop or even reverse fibrosis in Hep C patients The link is www.ihealthbulletin.
i salivate a lot and i tend to spray saliva when i talk and my speech is mummbly. what going on. is it the side effects of the drugs and is it okay?
The drug most suitable to manage BP in CKD is an Angiotensin II blocker like losartan potassium. If this drug is not suiting, other newer drugs like Olmesartan and Irbesartan can be used. The other drug which helps in BP due to CKD is ACE inhibitor like lisnopril, captopril, enalapril, and ramipril. So, please ask your doctor if you can be put on these. Other than that proper management of CKD also helps reduce the BP. Take care!
Lastnight I was to take an alpha blocker for my hypertension and it shot my heart rate up to 200 at one time when I would stand an try to walk I thought I was having a heart attack....I had to ease up the stairs to bed and it was 120 then. I'm not havin a good outcome with these. Do alpha blockers (doxazosin 2mg) raise heart rate? Cause when I would stand it'd shoot through the roof, resting it was 75-80 my normal is lower 60's.
MedHelp Health Answers